# SDR SIMA20120804006

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 20,266 hours, 17,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 8103
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3522, FLIGHT ATTENDANT REPORTED FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT IAW 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
